# SDR CA050804004

- Difficulty date: July 22, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 8,608 hours
- Engine: Allsn 250C30
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 2060313293
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(CAN) A CRACK STARTED AT THE TOP OF THE FITTING AND TRAVELED VERTICALLY THROUGH A RIVET HOLE TO APPROXIMATELY .1250 INCH BELOW IT.
